Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 137, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 16, 2008, 5:35 PM EDT for Gallia County, Meigs County, Ohio; Mason County, West Virginia. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 5:35 PM EDT (21:35 UTC)
- Expired
- Jun 16, 2008, 6:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Gallia County, OH, Meigs County, OH, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:00 PM EDT | HAIL 0.88 | Middleport, OH | |
| Jun 16, 6:04 PM EDT | HAIL 1.75 | Middleport, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 9:09 AM EDT | Severe Thunderstorm Watch | SPC | 12 hr |
| Jun 16, 4:51 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 162135
SVRRLX
OHC053-105-WVC053-162230-
/O.NEW.KRLX.SV.W.0137.080616T2135Z-080616T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
535 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MASON COUNTY IN WEST VIRGINIA...
NORTHEASTERN GALLIA COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...RIO GRANDE...GALLIPOLIS...
WESTERN MEIGS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...RUTLAND...POMEROY...
* UNTIL 630 PM EDT
* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 13 MILES WEST OF
RUTLAND...OR ABOUT 10 MILES EAST OF WELLSTON...AND MOVING SOUTHEAST
AT 22 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHWEST OF RUTLAND BY 600 PM EDT...
9 MILES SOUTHWEST OF MASON BY 615 PM EDT...
7 MILES NORTHEAST OF GALLIPOLIS BY 625 PM EDT...
POINT PLEASANT BY 630 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
HEAVY RAINFALL IS ALSO LIKELY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
LAT...LON 3904 8243 3903 8232 3916 8231 3920 8218
3889 8186 3887 8189 3887 8191 3883 8188
3864 8227 3897 8245
TIME...MOT...LOC 2135Z 316DEG 19KT 3908 8234
$$
122 follow-up statements
000
WWUS51 KRLX 162157
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
557 PM EDT MON JUN 16 2008
OHC053-105-WVC053-162230-
/O.CON.KRLX.SV.W.0137.000000T0000Z-080616T2230Z/
MEIGS OH-GALLIA OH-MASON WV-
557 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN MASON...NORTHEASTERN GALLIA AND WESTERN MEIGS
COUNTIES...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KYGER...OR ABOUT NEAR RUTLAND...MOVING SOUTHEAST AT 38
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW HAVEN...SYRACUSE...8 MILES NORTHEAST OF POINT PLEASANT AND 9
MILES NORTHEAST OF HENDERSON BY 605 PM EDT...
LETART BY 615 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3904 8243 3903 8232 3916 8231 3920 8218
3889 8186 3887 8189 3887 8191 3883 8188
3864 8227 3897 8245
TIME...MOT...LOC 2157Z 309DEG 33KT 3897 8210
$$
30000
WWUS51 KRLX 162217
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
614 PM EDT MON JUN 16 2008
OHC053-WVC053-162224-
/O.CAN.KRLX.SV.W.0137.000000T0000Z-080616T2230Z/
MEIGS OH-GALLIA OH-MASON WV-
614 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MASON...NORTHEASTERN
GALLIA COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL
ARE STILL POSSIBLE.
HEAVY RAINFALL IS ALSO STILL POSSIBLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3904 8243 3903 8232 3916 8231 3920 8218
3889 8186 3887 8189 3887 8191 3883 8188
3864 8227 3897 8245
TIME...MOT...LOC 2214Z 309DEG 33KT 3887 8194
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:18 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 16, 5:18 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 518 PM EDT MON JUN 16 2008 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON AND EVENING. IN ITS WAKE...MUCH COOLER WEATHER CAN BE EXPECTED FOR MID WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... UPDATED ZONES TO MENTION NEW SEVERE THUNDERSTORM WATCH FOR THE ENTIRE CWA BUT PERRY AND MORGAN COUNTIES IN SOUTHEAST OH. ADDITIONAL SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT LOCATED ACROSS SOUTHEAST OH...DROPPING SOUTHEAST ACROSS WEST VIRGINIA THRU THIS EVENING. KEPT POPS AND WEATHER AS THEY LOOK REPRESENTATIVE OF EXPECTED CONDITIONS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... BEHIND THE FRONT ON TUESDAY...MUCH DRIER AIR BUILDS INTO THE REGION AND WITH THE DEVELOPING UPPER LOW STILL FAR ENOUGH NORTH...NORTH OF THE GREAT LAKES STILL...SHOULD SEE VERY TRANQUIL CONDITIONS WITH ONLY SOME DAY TIME CU FORMING. SO HAVE REMOVED THE MENTION OF ANY SHOWERS ON TUESDAY. BUT BY TUESDAY NIGHT...THE FIRST OF SEVERAL SHORTWAVE ROTATES UNDERNEATH THE CLOSED LOW AND SWEEP ACROSS THE OHIO VALLEY. THE 00Z NAM AND THE 00Z GFS BOTH HAD THIS SHORTWAVE MOVING THROUGH...BUT COMING AT NIGHT AND WITH THE MOISTURE BEING LIMITED HAVE JUST ADDED SOME SLIGHT CHANCE POPS FOR THE OVERNIGHT HOURS AS THIS WAVE MOVES THROUGH. ON WEDNESDAY...THE NEXT SHORTWAVE HAS A BIT BETTER TIMING COMING IN THE AFTERNOON AND WITH THE DAY TIME HEATING CONTRIBUTING TO THE LIFT AND THE CU FIELD...COULD AGAIN SEE SOME SCATTERED SHOWERS POP UP SO HAVE ADDED MORE POPS DURING THE AFTERNOON HOURS. THIS PATTERN LOOKS TO REPEAT ON THURSDAY AS WELL AS THE TROUGH AXIS WITH THE UPPER LOW FINALLY PASSES THE REGION. FOR TEMPERATURES ACROSS THE PERIOD...HAVE LEANED FOR TUESDAY AND WEDNESDAY TOWARD THE COOLER MET NUMBERS AS THE MAV HAS BEEN RUNNING TOO WARM AND WITH THE 850 TEMPERATURES IT IS FORECASTING CAN NOT SUPPORT THE MAV NUMBERS. FOR LOWS AT NIGHT...THE SLIGHTLY WARMER MET LOOKED A LITTLE BETTER AS THE RADIATIVE CONDITIONS WILL NOT BE IDEAL...ESPECIALLY TUESDAY NIGHT AS CLOUDS WILL BE MOVING THROUGH THE AREA. ON THURSDAY...LOWERED THE PREVIOUS FCST TOWARD THE LATEST MEX NUMBERS WHICH ARE WELL BELOW NORMAL AND IT SHOULD BE COOLER BASED ON THE 850 TEMP FCST. && .LONG TERM /THURSDAY THROUGH MONDAY/... SYSTEM FINALLY MOVES OUT OF THE GREAT LAKES ON THURSDAY...WITH RIDGE BUILDING IN LATE THURSDAY AND FRIDAY. MODELS SHOWING WEAK ENERGY COMING OUT OF THE SOUTHWEST. THIS WILL ARRIVE FOR SATURDAY AND PUSH THROUGH BY SUNDAY. INTRODUCED POPS WITH THIS FEATURE. TEMPS THROUGH THE PERIOD BLEND OF MOS/HPC AND CURRENT GRIDS. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... 18Z MONDAY THRU 18Z TUESDAY... ORGANIZED THUNDERSTORMS...ASSOCIATED WITH AN IMPULSE CROSSING WEST VIRGINIA...ARE SHIFTING INTO NORTHEASTERN PART OF THE AREA EARLY THIS AFTERNOON. OTHERWISE...SCATTERED CONVECTION ELSEWHERE. A LINE OF THUNDERSTORMS IS LIKELY TO FORM ALONG A COLD FRONT ACROSS SOUTHEASTERN OHIO BY MID AFTERNOON...THEN TRACK RAPIDLY SOUTHEASTWARD WITH THE FRONT THROUGH EARLY EVENING...POSSIBLY SEVERE STORMS. THUS...ALTHOUGH VFR OUTSIDE OF STORMS...HAVE INCLUDED TEMPO GROUPS FOR THUNDER ALL TERMINALS THIS AFTERNOON. VFR BEHIND THE FRONT TONIGHT...EXCEPT FOR LOCALLY IFR FOG AT EKN AS WINDS DIMINISH IN THE SHELTERED VALLEY. AVIATION OUTLOOK /AFTER 18Z TUESDAY/...NO IFR CONDITIONS EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...26/JMV NEAR TERM...ARJ SHORT TERM...26 LONG TERM...26 AVIATION...JMV
Hazardous weather outlook, Jun 16, 4:19 AM EDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 419 AM EDT MON JUN 16 2008 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-170830- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 419 AM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE A POSSIBILITY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 16, 3:25 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
325 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL DINGESS 37.87N 82.17W
06/16/2008 E1.00 INCH MINGO WV POST OFFICE
&&
ABEAVERSLocal storm report, Jun 16, 3:28 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
328 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL LOGAN 37.85N 81.99W
06/16/2008 E1.75 INCH LOGAN WV BROADCAST MEDIA
CAR WINDSHIELDS BROKEN.
&&
ABEAVERSLocal storm report, Jun 16, 3:49 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
349 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL BRUNO 37.69N 81.87W
06/16/2008 E1.75 INCH LOGAN WV UNKNOWN
&&
ABEAVERSSpecial weather statement, Jun 16, 4:45 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 445 PM EDT MON JUN 16 2008 WVZ035-036-162115- RALEIGH WV-FAYETTE WV- 445 PM EDT MON JUN 16 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 445 PM EDT...A STRONG THUNDERSTORM WAS OVER DRY CREEK...OR ABOUT OVER JUST WEST OF BECKLEY...MOVING EAST AT 31 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... BECKLEY...VERDUNVILLE...BOLT...STANAFORD...SHADY SPRING...PROSPERITY AND PINEY VIEW. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 19
Special weather statement, Jun 16, 4:46 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 446 PM EDT MON JUN 16 2008 OHZ083>085-162115- VINTON OH-MEIGS OH-JACKSON OH- 446 PM EDT MON JUN 16 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 446 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM MCARTHUR TO 20 MILES NORTHWEST OF JACKSON...OR FROM MCARTHUR TO 6 MILES NORTH OF WAVERLY...MOVING SOUTHEAST AT 23 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE... RADCLIFFE...HARRISONVILLE...DYESVILLE...DEXTER... CARPENTER AND BYER. WIND GUSTS TO 50 MPH...FREQUENT LIGHTNING...AND PEA TO DIME SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
Local storm report, Jun 16, 5:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
522 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL WILKESVILLE 39.08N 82.33W
06/16/2008 E0.75 INCH VINTON OH TRAINED SPOTTER
&&
ABEAVERSThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:37 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 23 min |
| Jun 16, 2:51 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Vinton | 54 min |
| Jun 16, 5:08 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Meigs, Vinton | 37 min |
| Jun 16, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Washington | 36 min |
| Jun 16, 1:24 PM EDT | Severe Thunderstorm Warning | RLX | Barbour | 36 min |
| Jun 16, 1:54 PM EDT | Severe Thunderstorm Warning | RLX | Lewis | 36 min |
| Jun 16, 2:07 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 23 min |
| Jun 16, 2:41 PM EDT | Severe Thunderstorm Warning | RLX | Mingo, Wayne | 34 min |
| Jun 16, 2:47 PM EDT | Severe Thunderstorm Warning | RLX | Logan | 28 min |
| Jun 16, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Logan | 28 min |
| Jun 16, 3:32 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Mingo, Raleigh, Wyoming | 58 min |
| Jun 16, 4:24 PM EDT | Tornado Warning | RLX | McDowell, Wyoming | 21 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 26 min |
| Jun 16, 5:28 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 47 min |
| Jun 16, 6:03 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh | 42 min |
| Jun 16, 6:38 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Roane | 67 min |
| Jun 16, 6:41 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Wyoming | 49 min |
| Jun 16, 6:46 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 59 min |
| Jun 16, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 23 min |
| Jun 16, 7:31 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 44 min |
| Jun 16, 7:33 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Wayne | 42 min |
| Jun 16, 7:46 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Webster | 44 min |
| Jun 16, 7:53 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas | 52 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.